# SDR SIMA20190914003

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 34,995 hours, 30,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 17 AISLE EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED ROW 17 AISLE EMERGENCY LIGHT LAMP. OPS CHECK GOOD. NO FURTHER DEFECTS FOUND.
